# SDR MWEA99591

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591140187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD WATER SERVICE PANEL DOUBLER LOWER AFT CORNER AND UPPER AFT CORNER.  MTC INSTALLED REPAIR DOUBLER PER BOEING TELEX MWX-ORD-99-00076H.
